Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 25, 2016, 10:53 PM CDT for Outagamie County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2016, 10:53 PM CDT (03:53 UTC)
- Expired
- Jun 25, 2016, 11:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 27 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:10 PM CDT | HAIL 1 | 2 Ssw Black Creek, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
937 WUUS53 KGRB 260353 SVRGRB WIC087-260445- /O.NEW.KGRB.SV.W.0057.160626T0353Z-160626T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1053 PM CDT SAT JUN 25 2016 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN... * UNTIL 1145 PM CDT * AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK CREEK... OR 11 MILES NORTHWEST OF APPLETON...MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... BLACK CREEK AROUND 1100 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY CORNER...TWELVE CORNERS...CHICAGO CORNERS...BINGHAMTON...SEYMOUR...ONEIDA... FREEDOM...FIVE CORNERS...STEPHENSVILLE AND SHIOCTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4434 8862 4455 8858 4458 8819 4435 8819 TIME...MOT...LOC 0352Z 246DEG 33KT 4440 8854 HAIL...<.75IN WIND...60MPH $$ ECKBERG
5 follow-up statements
958 WWUS53 KGRB 260402 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1102 PM CDT SAT JUN 25 2016 WIC087-260445- /O.CON.KGRB.SV.W.0057.000000T0000Z-160626T0445Z/ OUTAGAMIE WI- 1102 PM CDT SAT JUN 25 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTHEASTERN OUTAGAMIE COUNTY... AT 1102 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLACK CREEK... OR 12 MILES NORTH OF APPLETON...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN OUTAGAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: MURPHY CORNER...TWELVE CORNERS...CHICAGO CORNERS...BINGHAMTON...SEYMOUR... ONEIDA...FREEDOM AND FIVE CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4438 8856 4455 8849 4458 8819 4436 8819 TIME...MOT...LOC 0402Z 259DEG 35KT 4444 8841 HAIL...<.75IN WIND...60MPH $$ ECKBERG
626 WWUS53 KGRB 260415 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1115 PM CDT SAT JUN 25 2016 WIC087-260445- /O.CON.KGRB.SV.W.0057.000000T0000Z-160626T0445Z/ OUTAGAMIE WI- 1115 PM CDT SAT JUN 25 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTHEASTERN OUTAGAMIE COUNTY... AT 1115 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF BLACK CREEK...OR 12 MILES WEST OF GREEN BAY...MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN OUTAGAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: SEYMOUR...FIVE CORNERS...TWELVE CORNERS...CHICAGO CORNERS AND ONEIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4440 8847 4456 8836 4458 8819 4438 8820 TIME...MOT...LOC 0415Z 246DEG 33KT 4449 8826 HAIL...0.88IN WIND...60MPH $$ ECKBERG
654
WWUS53 KGRB 260423
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1123 PM CDT SAT JUN 25 2016
WIC087-260445-
/O.CON.KGRB.SV.W.0057.000000T0000Z-160626T0445Z/
OUTAGAMIE WI-
1123 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN OUTAGAMIE COUNTY...
AT 1122 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK CREEK...
OR 13 MILES NORTH OF APPLETON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN OUTAGAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
SEYMOUR...CHICAGO CORNERS AND ONEIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4443 8839 4450 8835 4458 8819 4438 8820
TIME...MOT...LOC 0422Z 259DEG 15KT 4445 8832
HAIL...1.25IN
WIND...60MPH
$$
ECKBERG587
WWUS53 KGRB 260433
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 PM CDT SAT JUN 25 2016
WIC087-260445-
/O.CON.KGRB.SV.W.0057.000000T0000Z-160626T0445Z/
OUTAGAMIE WI-
1133 PM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EAST CENTRAL OUTAGAMIE COUNTY...
AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
GREEN BAY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL OUTAGAMIE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: CHICAGO
CORNERS AND ONEIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4445 8831 4449 8829 4455 8819 4442 8820
TIME...MOT...LOC 0433Z 260DEG 26KT 4447 8820
HAIL...1.25IN
WIND...60MPH
$$
ECKBERG068
WWUS53 KGRB 260441
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1141 PM CDT SAT JUN 25 2016
WIC087-260451-
/O.EXP.KGRB.SV.W.0057.000000T0000Z-160626T0445Z/
OUTAGAMIE WI-
1141 PM CDT SAT JUN 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OUTAGAMIE COUNTY
WILL EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4445 8831 4449 8829 4455 8819 4442 8820
TIME...MOT...LOC 0439Z 246DEG 33KT 4447 8820
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:53 PM CDT, 4 hours earlier.
Area forecast discussion, Jun 25, 6:53 PM CDT, 4 hours before
Area Forecast Discussion National Weather Service Green Bay WI 653 PM CDT SAT JUN 25 2016 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 240 PM CDT Sat Jun 25 2016 Thunderstorms, some possibly severe, this evening and tonight. Still very warm tomorrow. Then cooler and less humid for the upcoming work week. A strong band of westerlies is across the northern CONUS and southern Canada, along the northern periphery the subtropical ridge stretched out across the southern CONUS. An intense upper level system embedded within the westerlies was located along the Saskatchewan/Montana border at mid-day. The upper system will continue tracking east-northeast, but a portion of the energy will turn and dig southeast when it reaches the Great Lakes region. Additional upper level energy is expected to be settling south through the Gulf of Alaska at that time. The result will be amplification of the longwave pattern over NOAM and a reformation of a closed upper anticyclone over the intermountain west. The upper flow across the forecast area will turn northwest as these changes occur. Temperatures will start out above seasonal normals, briefly fall back to near or a little below normal early in the work week, then settle in close to seasonal normals for the rest of the period. The main precipitation event will be tonight, when a widespread rainfall is expected. Developing northwest upper flow favors mainly scattered light precipitation amounts with subsequent events. && .SHORT TERM...Tonight and Sunday Issued at 240 PM CDT Sat Jun 25 2016 Main forecast concern remains on the severe threat with thunderstorms to accompany a cold front across the region tonight. The 19z MSAS surface analysis indicated a weak area of low pressure over northwest MN. A warm front stretched southeast from the surface low through southeast WI. A cold front extended south-southwest from the surface low through the Central Plains. Radar mosaic showed one area of thunderstorms moving across Upper Michigan associated with the 8H warm front. A small area of thunderstorms were pushing northeast across west-central WI in association with a weakness in the cap. A developing line of storms was situated in the vicinity of the cold front and it is this line that could produce strong to severe thunderstorms later this evening/overnight. The cold front is forecast to push into western WI this evening and eventually reach eastern WI by daybreak. The air mass will initially be very unstable with capes approaching 3K J/KG, LI's approaching -10 and steep mid-level lapse rates. Moisture will also be plentiful with dew points around 70 degs and PW values around 2.0 inches. Expect to see the broken line of strong to severe thunderstorms over MN reach Central/North-Central WI mid to late evening with a threat of large hail and/or damaging winds. The loss of daytime heating and only marginal deep layer shear would point to only isolated severe storms this evening. For eastern WI, most of the evening will be dry, but look for showers/thunderstorms to arrive shortly after midnight. Less instability and shear in the east should preclude much of a severe threat although an isolate strong gusty wind is possible. By late tonight, the precipitation will already be winding down over North-Central WI and parts of Central WI once the cold front clears the area. Min temperatures will be very mild with readings in the mid 60s North-Central, lower 70s East-Central. We will need to carry at least a chance of showers/thunderstorms over Eastern WI through mid-morning Sunday until the cold front exits the area. Otherwise, look for skies to become mostly sunny over NE WI as the dry slot rotates through WI on the southern flank of a closed upper low moving into southwest Ontario. Despite the passage of the cold front, Sunday appears to be another warm and breezy day, although humidity levels are forecast to slowly fall as the drier air arrives. Max temperatures to range from the lower to middle 80s North-Central/near Lake MI, to the mid to upper 80s elsewhere. .LONG TERM...Sunday Night Through Saturday Issued at 240 PM CDT Sat Jun 25 2016 At least areas of clouds are still expected to drop southeast across the area Sunday night and Monday as the shortwave wrapping around the southwest flank of the departing upper system crosses the area. But the models have backed down with the amount of cloud cover and southward extent of the precipitation since yesterday at this time. Adjusted forecast accordingly. The developing northwest upper flow will make timing of precipitation chances difficult in the middle to later forecast periods. But the main frontal boundary is expected to set up well south and west of the area, so moisture and precipitation amounts will be limited. No significant changes were needed to the extended forecast initialization grids based on a broad blend of guidance products. && .AVIATION...for 00Z TAF Issuance Issued at 653 PM CDT Sat Jun 25 2016 Mainly VFR conditions are expected to persist early across the forecast area, but a line of thunderstorms ahead of an approaching cold front will move into unstable air in northern and central Wisconsin during the evening. Storms farther to the north will likely be stronger, possibly severe, than those in central Wisconsin. Expect mainly MVFR with the approaching line of storms, with IFR prevailing as the strongest storms move through during the night. VFR conditions will return as the showers and storms clear the area from west to east. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Kallas LONG TERM......Skowronski AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT SAT JUN 25 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY WINDS ARE THE PRIMARY THREAT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO LATE EVENING HOURS. THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE A LITTLE LOWER THAN AREAS TO THE WEST. SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH COULD RESULT IN SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. LMZ521-522-541>543-262000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO THIS EVENING. THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT. KALLAS/SKOWRONSKI
In the hours before
Special weather statement, Jun 25, 7:14 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 25 2016
WIZ005-010-260145-
ONEIDA WI-VILAS WI-
714 PM CDT SAT JUN 25 2016
...LINE OF STRONG THUNDERSTORMS HEADED TOWARD NORTH-CENTRAL
WISCONSIN...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING STRONG TO SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF BIG BAY
STATE PARK TO NEAR MELLEN TO NEAR BIRCHWOOD. MOVEMENT WAS EAST AT 45
MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW
RESERVOIR...MINOCQUA...ARBOR VITAE...WOODRUFF...HAZELHURST AND PRESQUE
ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4617 8924 4608 8928 4555 9002 4556 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0011Z 277DEG 40KT 4678 9040 4624 9069 4568 9146
AKLocal storm report, Jun 25, 9:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST THREE LAKES 45.79N 89.16W
06/25/2016 E50 MPH ONEIDA WI TRAINED SPOTTER
TREE BRANCHES DOWN.
&&Local storm report, Jun 25, 9:26 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG PRESQUE ISLE 46.25N 89.73W
06/25/2016 VILAS WI PUBLIC
TREES DOWN. POWER OUT.
0910 PM TSTM WND DMG 3 NE MC NAUGHTON 45.77N 89.51W
06/25/2016 ONEIDA WI AMATEUR RADIO
TREES DOWN.
&&Local storm report, Jun 25, 10:11 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 3 W MONICO 45.58N 89.17W
06/25/2016 E0.25 INCH ONEIDA WI PUBLIC
&&Special weather statement, Jun 25, 10:45 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT SAT JUN 25 2016 WIZ010-011-018-019-021-260445- NORTHERN OCONTO COUNTY WI-LANGLADE WI-LINCOLN WI-ONEIDA WI-FOREST WI- 1045 PM CDT SAT JUN 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR LANGLADE...SOUTHERN ONEIDA... SOUTHERN FOREST...NORTHERN OCONTO AND LINCOLN COUNTIES UNTIL 1145 PM CDT... AT 1044 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEW WOOD WILDLIFE AREA TO NEAR CARTER. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. ALSO...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 1 TO 2 INCHES WITHIN AN HOUR. THE INTENSE RAINFALL WILL LEAD TO URBAN STREET FLOODING. STRONG THUNDERSTORMS WILL BE NEAR... MOUNTAIN AROUND 1055 PM CDT. ANTIGO AROUND 1100 PM CDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JEFFRIS...BRYANT... POLAR...ORMSBY...BOULDER LAKE CAMPGROUND...TOWNSEND...LENNOX...LAKEWOOD... SPIRIT FALLS AND MOLE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THESE STORMS PASS. && LAT...LON 4556 9004 4555 8844 4512 8844 4513 9004 TIME...MOT...LOC 0340Z 345DEG 48KT 4533 9007 4532 8861 ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:14 PM CDT | Special Weather Statement | GRB | Vilas | 91 min |
| Jun 25, 7:49 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 71 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 66 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida, Vilas | 63 min |
| Jun 25, 9:15 PM CDT | Areal Flood Advisory | GRB | Oneida | 6 hr |
| Jun 25, 9:58 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 47 min |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | GRB | Lincoln | 5 hr |
| Jun 25, 10:45 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 60 min |
| Jun 25, 11:21 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 27 min |
| Jun 25, 11:29 PM CDT | Areal Flood Advisory | GRB | Langlade | 4 hr |
| Jun 26, 12:33 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 87 min |
| Jun 26, 1:59 AM CDT | Special Weather Statement | GRB | Brown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more | 91 min |
| Jun 26, 2:45 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 30 min |
| Jun 26, 3:10 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 35 min |
| Jun 26, 3:44 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc | 91 min |
| Jun 26, 3:45 AM CDT | Special Marine Warning | GRB | 90 min | |
| Jun 26, 3:53 AM CDT | Special Marine Warning | GRB | 67 min | |
| Jun 26, 1:15 PM CDT | River Flood Warning | GRB | Oconto | 42 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.